HI!I had a surgical abortion yesterday and since i woke up from the Anesthesia, i feel pain in my chest every time i try to swallow my saliva, drink or eat. it hurts so bad and i don't know what to do. I saw a pharmacist and she told me i should try TUMS by it didn't help a lot. i even took ZANTAC but the pain still there. So i don't really think that its a heartburn...i', really worry
Hello,Welcome and thank you for your question.- Was the anesthesia given through an IV drip or did you have a tube put inside the throat?- Do you have any abdominal pain?- How many weeks pregnant were you?
yes i had an IV Drip, no abdominal pain and i was 5 weeks pregnant
Thank you for the added information.It is very likely that you have Gastritis - inflammation of the stomach lining. it is very common after anesthesia.While TUMS and Zantac will help, the effect will be seen only after a few hours.You can take an antacid called mucaine gel - it will help numb the pain while the Zantac takes effect. Sipping cold milk or water or eating ice cream also helps.I hope this helps.If there’s more I can do, please use the reply tab and let me know how I can be of further assistance. It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback.
Relist: Other.i forgot to say that i also used to smoke but not while i was pregnant and also not after the procedure. does these can also cause this. because i am surprise you said its common after an anesthesia because i called the clinic where i did the procedure and they told me to go see a doctor because it doesn't have nothing to do with the surgical abortion. so i don't need to worry about right. how long does it take to heal?its not odynophagia no?
The chest pain is not directly due to the procedure - it is more a response to the anesthesia. You should see the pain clearing up in about -3 days.